# SDR P2EA99094

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 279.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE RIGHT WING, LEADING EDGE RIB AT WBL 279.25 HAD WEAR ON THE LOWER FLANGE.  THE AREA WAS REPAIRED BY APPLYING PRIMER AND ALODINE AS PER BOEING FAX NR COO-SJO-0261-RR.  (M)
